# SDR ABXA030477

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 39,948 hours, 42,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 12087
- Condition: Discharged
- Location: Cabin
- Part time: 1,698 hours, 1,212 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY LIGHTS VERY DIM.  REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY IAW DC9 MM 33-53-02-4-0001.  OPS CHECK GOOD.
